# SDR SWIA2020021848745

- Difficulty date: February 13, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Condition: Inoperative
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LATCH LEVER SPRING INOP.       (C-CHECK)   RO:2/14/2020REPLACED SPRING ON FWD CARGO DOOR FWD LATCH ASSY PER LATECOERE CMM.
